# SDR DXTA2009020503491

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 9,179 hours, 5,814 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 278883
- Part serial: 0163C
- Condition: Inoperative
- Location: Nlg
- Part time: 4,531 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT GEAR RETRACTION THE MAIN GEAR CAME UP BUT THE NOSE GEAR STAYED DOWN AND LOCKED.  REMOVED AND REPALCED NOSE GEAR ACTUATOR IAW MM 32-30-03. OPS CHECK LEAK CHECKED SATISFACTORY. SERVICED NOSE GEAR STRUT PER 750 MM CH 12-10-38
